# SDR SWAA2024020643683

- Difficulty date: January 23, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS M1669; M1670; M1672; AND M1674 FAILED CAPACITY TEST.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT LOCATIONS M1669/M1670/M1672 AND M1674 IN REF WITH B737 AMM 33-51-06-960-805.EMERGENCY BATTERY PACK INSTALLATION TEST NORMAL.;[02] CERTIFIED WORK STEPS FOR BATTERY PACK REPLACEMENT.
